The Cause Of Black Stool With Blood After Taking Vitamins?
Hello, I am 18 years old but currently I am defecating but the stool I pass is black and there is blood I am taking vitamin hufabion, is it related to each other? thank you
Hello Abisai Jeremia,
Complaints about the black chapter that you experience can be caused by:
Bleeding in the gastrointestinal tract: generally cases of gastrointestinal bleeding occur on the walls of the gastrointestinal tract, namely in the stomach. Consumption of certain types of drugs: blood booster drugs Consumption of certain foods such as blueberries, cirrhosis disease at a severe level where internal blood vessels are already rupture From the complaints and drug history that you convey, it is possible that the consumption of blood-boosting drugs can be the cause. But of course you need to do a direct re-examination by the doctor who treats you so that a physical examination can be done and if a laboratory examination is needed to help determine exactly the cause, for now it is best to stop taking blood booster drugs that have been taken until an examination by a doctor is carried out because it is important to know the underlying cause. In addition it is recommended that you do the following:
Consume lots of water. Eat regularly. Get adequate rest. Avoid smoking and drinking alcohol. Avoid consuming spicy and acidic foods. That is what I can say, hopefully it is useful.